# SDR HEEA087322

- Difficulty date: June 11, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N720PH
- Make and model: Bell 407
- Aircraft serial: 53277
- Aircraft time: 3,253 hours
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Cover
- Part number: 407030211101
- Condition: Cracked
- Location: Collective
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COLLECTIVE COVER CRACKED. REPLACED.
